Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#296291] of Chad Schoen

Papers Published

  1. Schoen, C, A family of surfaces constructed from genus 2 curves, International Journal of Mathematics, vol. 18 no. 5 (2007), pp. 585-612, ISSN 0129-167X [doi]
    (last updated on 2017/12/13)

    Abstract:
    We consider the deformations of the two-dimensional complex analytic variety constructed from a genus 2 Riemann surface by attaching its self-product to its Jacobian in an elementary way. The deformations are shown to be unobstructed, the variety smooths to give complex projective manifolds whose invariants are computed and whose images under Albanese maps (re)verify an instance of the Hodge conjecture for certain abelian fourfolds. © World Scientific Publishing Company.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320